×

On distributions of certain Wiener functionals. (English) Zbl 0032.03501


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] P. Erdös and M. Kac, On certain limit theorems of the theory of probability, Bull. Amer. Math. Soc. 52 (1946), 292 – 302. · Zbl 0063.01274
[2] M. Kac, On the average of a certain Wiener functional and a related limit theorem in calculus of probability, Trans. Amer. Math. Soc. 59 (1946), 401 – 414. · Zbl 0063.03092
[3] P. Erdös and M. Kac, On the number of positive sums of independent random variables, Bull. Amer. Math. Soc. 53 (1947), 1011 – 1020. · Zbl 0032.03502
[4] R. Fortet, Quelques travaux récents sur le mouvement brownien, Ann. Inst. H. Poincaré 11 (1949), 175 – 226 (French). · Zbl 0035.08403
[5] R. Courant, K. Friedrichs, and H. Lewy, Über die partiellen Differenzengleichungen der mathematischen Physik, Math. Ann. 100 (1928), no. 1, 32 – 74 (German). · JFM 54.0486.01
[6] R. H. Cameron and W. T. Martin, The Wiener measure of Hilbert neighborhoods in the space of real continuous functions, J. Math. Phys. Mass. Inst. Tech. 23 (1944), 195 – 209. · Zbl 0060.29103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.